# SDR GTIA2024072638253

- Difficulty date: July 22, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 14,344 hours, 6,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT STARTING AT 1,200 FT. TIL LANDING. SOURCE COULDN'T BE IDENTIFIED OR ISOLATED. RAN FUMES CHECKLIST AND AIR PACK 1 + 2 OFF CHECKLIST. SMELL OF CHEMICAL NATURE WOULD NOT DISSIPATE, SMELL IDENTIFIED IN FLIGHT DECK AND AFT GALLEY AREA. -PERFORMED DECONTAMINATION OF PACKS 1 & 2 IAW AMM 21-00-00-615-813-A. NO ODORS PRESENT. AIRCRAFT OKAY FOR CONTINUED SERVICE.
